# SDR AWXA200300126

- Difficulty date: January 25, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 47,639 hours, 33,761 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546803
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-14 CHECK A .1562 INCH CRACK WAS FOUND EXTENDING BEYOND STOP DRILL HOLE ON FORWARD FACE OF FLOORBEAM AT BS 520. MAINTENANCE CUTOUT MATERIAL FROM FORWARD END OF INTERCOSTAL AND CHANNEL RADIUS FILLER BS 520; FABRICATED A NEW INTERCOSTAL TEE; AND INSTALLED REPAIR PART IAW SB 737-53-1120, AND AWA E.O. 53-14-12, PG. 1-17.
